# SDR DALA2016040402563

- Difficulty date: April 1, 2016
- Submitted: April 4, 2016
- Operation: Air carrier
- Aircraft: N543US
- Make and model: Boeing 757251
- Aircraft serial: 26490
- Aircraft time: 59,824 hours, 24,500 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHTS FLICKERED ON AND OFF DURING TAKEOFF AND REMAINED ILLUMINATED UNTIL MID CLIMB.  DOORS 1 AND 3 LIGHTS STAYED ILLUMINATED UNTIL CRUIZE.  MAINTENANCE FOUND AND REPLACED TWO BAD BATTERY PACKS, 1 IN THE FWD GALLEY AND ONE IN THE AFT GALLEY. BOTH CHARGERS WERE ALSO REPLACED. LIGHTS CHECKED OK.
